# SDR QXEA2017092900585

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 39,006 hours, 40,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE. FERRIED FOR REPAIRS. REMOVED FWD GALLEY INSERT AND CLOSET SIDEWALL , INSPECTED MCD OPEN - CLOSE MECHANISIM, NO DEFECTS NOTED DURRING SEVERAL DOOR OPERATIONS. DOOR OPERATES SMOOTHLY, NO DEFECTS NOTED. REINSTALLED CLOSET SIDEWALL AND FWD GALLEY INSERT WITH ATTACH PINS.   FOUND AFT HANDRAIL, AFT STRUT TO TUBE ATTACH HARDWARE TO BE UNSECURED AND FOULING ON LOWER NEWEL. RESECURED HARDWARE. CYCLED DOOR SEVERAL TIMES , NO DEFECTS NOTED. RETURNED TO SERVICE.
